# SDR SIMA2020052108007

- Difficulty date: April 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 38,855 hours, 34,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 67810
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#3 EMERGENCY LIGHTING SYSTEM BATTERY WILL NOT ILLUMINATE EMERGENCY LIGHTS-C/A-REMOVED AND REPLACED #3 EMERGENCY LIGHTING SYSTEM BATTERY ASSY IAW ENVOY WC 33-700-19 OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 19231
